Well-Posedness of the Dirichlet and Poincaré Problems for the Wave Equation in a Many-Dimensional Domain

  • S. A. Aldashev Актюб. гос. ун-т им. К. Жубанова, Казахстан

Abstract

We determine a many-dimensional domain in which the Dirichlet and Poincaré problems for the wave equation are uniquely solvable.
Published
25.10.2014
How to Cite
AldashevS. A. “Well-Posedness of the Dirichlet and Poincaré Problems for the Wave Equation in a Many-Dimensional Domain”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 66, no. 10, Oct. 2014, pp. 1414–1419, http://umj.imath.kiev.ua/index.php/umj/article/view/2232.
Section
Short communications